Translator Disclaimer
June 2013 The minimal entropy martingale measure for exponential Markov chains
Young Lee, Thorsten Rheinländer
Author Affiliations +
J. Appl. Probab. 50(2): 344-358 (June 2013). DOI: 10.1239/jap/1371648945

Abstract

In this article we investigate the minimal entropy martingale measure for continuous-time Markov chains. The conditions for absence of arbitrage and existence of the minimal entropy martingale measure are discussed. Under this measure, expressions for the transition intensities are obtained. Differential equations for the arbitrage-free price are derived.

Citation

Download Citation

Young Lee. Thorsten Rheinländer. "The minimal entropy martingale measure for exponential Markov chains." J. Appl. Probab. 50 (2) 344 - 358, June 2013. https://doi.org/10.1239/jap/1371648945

Information

Published: June 2013
First available in Project Euclid: 19 June 2013

zbMATH: 1276.60079
MathSciNet: MR3102484
Digital Object Identifier: 10.1239/jap/1371648945

Subjects:
Primary: 60J25
Secondary: 91B28

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • June 2013
Back to Top